# SDR UIEA200400006

- Difficulty date: January 19, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 65B4750552
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TLV/AMS - ON CALL BEFORE LANDING CHECK, GEAR INDICAT DOWN, INTERMITTENT BEEPING WAS HEARD.  GEAR LIGHT WENT RED.  PRIMARY AND ALTERNATE CHECK SHOWED RIGHT BODY AND RIGHT WING GEAR NO DOWN. CREW INITIATED GO AROUND, LEFT GEAR DOWN AND LEVEL OFF GEAR LIGHT WENT GREEN AND CHECKED IN BOTH ALTERNATE AND PRIMARY.  CONFIGURED FLAPS FOR LANDING 2ND TIME AND HAD ALL GREEN.  GEAR WENT RED AGAIN BUT INDICATED GEAR DOWN IN PRIMARY.  ALTERNATE SHOWED RIGHT BODY GEAR AND RIGHT WING GEAR NOT DOWN.  INDICATION FINALLY SETTLED WITH RIGHT WING NO DOWN IN ALTERNATE POSITION.  REMOVED AND REPLCED BOTH PRIMARY AND ALTERNATE LOGIC (P/N 65B4750867) BOXES IAW AMM 31-61-14.  OPERATION CHECK ALL NORMAL.  (M)
